# SDR AALA20090512TUL06

- Difficulty date: April 21, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- Aircraft time: 56,331 hours, 29,206 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD SUPPORT CRACK AT STA 1212 AT DOOR FRAME WEB, L28R-L29R.  REPLACED FLOORBOARD SUPPORT AT STA 1212, L28R-L29R PER SRM 51-30-00.
